# SDR QXEA2019041000165

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Bs 670-698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT RAIL #23 FROM FSX670.00-X698.00 IS CORRODED THROUGH ON FWD FLOOR BOARD ATTACH HOLE. REMOVED AND REPLACED EQUIPMENT RAIL #23 FROM FSX 670.00 -X698.00 IAW SRM 51-41-05, 51-40-07, 51-42-05.
